# SDR MALA954393

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 2731441001
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MSP, THE LEFT FLAP ROLLER DOUBLER WAS FOUND TO BE WORN.  REPAIRS WERE COMPLETED BY REPLACING THE LEFT FLAP ROLLER DOUBLER, P/N 27-31441-001, IAW FAIRCHILD SRM ARP 57-20-9207 AND ARP 57-20-9424.  (W)
